Weight gain is found among people who take Nuvigil, especially for people who are female, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Vitamin D, and have Depression . We study 3,878 people who have side effects while taking Nuvigil from FDA and social media. Among them, 48 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Nuvigil has active ingredients of armodafinil. It is often used in narcolepsy. (latest outcomes from Nuvigil 4,307 users)
Weight gain has been reported by people with muscle aches, abdominal pain, memory loss, fatigue, oedema peripheral (latest reports from 74,831 Weight gain patients).
On Jul, 26, 2016
3,878 people reported to have side effects when taking Nuvigil.
Among them, 48 people (1.24%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been using Nuvigil for 3 years now. About four months ago, I began to have Achilles tendon pain that has gotten progressively worse. I am quite concerned. Does anyone know anything about tendonitis caused by Nuvigil? Are there any studies out there? Is the tendon damage ...
Has anyone found a connection to Nuvigal and compulsive or pathological gambling. I don't know the difference between the two forms. I had gambled a lot on Mirapex. Years later I am no on Nuvigal and have relapsed.Could it be related to that. I also take 100 mg of Sertaline. TY
Hi I've been taking nuvigil for 3 days and I was wondering if anybody else has had the same issues as me .since I started taking it I have an itch between my lip and nose and it only inches there no rash or nothing just as if I had taken something with codeine in it. I also have bruises that ...
On my 5th week of Nuvigil now. Noticing an increase in a rash on my skin and increased bruising with no trauma. The rash is small bumps in groups that are red and tiny and itch like CRAZY. I can tone down the itching with an allegra or benadryl. I am also experiencing an increase in bruising ...
I started taking Nuvigil 150mg 5 days ago to help with suspected yet un- diagnosed Narcolepsy. The first day I felt amazing yet my mood shifted slightly. I was happy alert and awake for the first time since I quit taking adderall two years ago. However as the days have gone on I find myself ...
Hello all, I have been taking Nuvigil for approximately 3 years now. Four months ago I began to have Achilles pain that has gotten progressively worse. I began to research Nuvigil and tendonitis and that has led me to this group. Thanks, Theresa
Hello all, I have been taking Nuvigil for approximately 3 years now. It has been a life changer for me - giving me the energy and drive after years and years of fatigue to have a much higher quality of life. Four months ago I started waking up with Achilles tendon pain, primarily on my ...
I have been taking Nuvigil for 2 months now and I just started noticing thigh, calf and arm cramps and pain. I also take gabapentin (generic neurontin). Do this go away eventually? Is there something I can do to help this go away? Nuvigil works so good for me, I'd hate to stop taking ...
Nuvigil is the only drug I've added and I am suddenly having severe reflux. It is severe to the point I'm having heart attack symptoms and I've scheduled an appointment with my cardiologist to rule it out. The most I've ever taken in one day is 150 mg yet I guess it's enough to stir up ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.